Brunel University Research Archive (BURA) >
Schools >
School of Information Systems, Computing and Mathematics >
School of Information Systems, Computing and Mathematics Research Papers >

Please use this identifier to cite or link to this item: http://bura.brunel.ac.uk/handle/2438/4940

Title: A delay-dependent approach to H∞ filtering for stochastic delayed jumping systems with sensor non-linearities
Authors: Wei, G
Wang, Z
Shu, H
Fang, J
Keywords: H∞ filter
Markovian switching
Sensor nonlinearity
Delay-dependent technique
Linear matrix inequality
Nonlinear disturbance
Publication Date: 2007
Publisher: Taylor & Francis
Citation: International Journal of Control, 80(6): 885 - 897, Jun 2007
Abstract: In this paper, a delay-dependent approach is developed to deal with the stochastic H∞ filtering problem for a class of It type stochastic time-delay jumping systems subject to both the sensor non-linearities and the exogenous non-linear disturbances. The time delays enter into the system states, the sensor non-linearities and the external non-linear disturbances. The purpose of the addressed filtering problem is to seek an H∞ filter such that, in the simultaneous presence of non-linear disturbances, sensor non-linearity as well as Markovian jumping parameters, the filtering error dynamics for the stochastic time-delay system is stochastically stable with a guaranteed disturbance rejection attenuation level γ. By using It's differential formula and the Lyapunov stability theory, we develop a linear matrix inequality approach to derive sufficient conditions under which the desired filters exist. These conditions are dependent on the length of the time delay. We then characterize the expression of the filter parameters, and use a simulation example to demonstrate the effectiveness of the proposed results.
Description: This is the post print version of the article. The official published version can be obtained from the link below - Copyright 2007 Taylor & Francis Ltd.
Sponsorship: This work was supported in part by the Engineering and Physical Sciences Research Council (EPSRC) of the U.K. under Grant GR/S27658/01, the Nuffield Foundation of the U.K.under Grant NAL/00630/G, and the Alexander von Humboldt Foundation of Germany.
URI: http://bura.brunel.ac.uk/handle/2438/4940
DOI: http://dx.doi.org/10.1080/00207170701203608
ISSN: 0020-7179
Appears in Collections:Information Systems and Computing
School of Information Systems, Computing and Mathematics Research Papers

Files in This Item:

File Description SizeFormat
Fulltext.pdf326.13 kBAdobe PDFView/Open

Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.

 


Library (c) Brunel University.    Powered By: DSpace
Send us your
Feedback. Last Updated: September 14, 2010.
Managed by:
Hassan Bhuiyan